Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Über metrisch homogene räume

This is a preview of subscription content, log in to check access.

Author information

Correspondence to D. van Dantzig or B. L. van der Waerden.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Dantzig, D.v., Waerden, B.L.v.d. Über metrisch homogene räume. Abh.Math.Semin.Univ.Hambg. 6, 367–376 (1928). https://doi.org/10.1007/BF02940622

Download citation